Journal of Graph Theory

Cover image for Journal of Graph Theory

August 2009

Volume 61, Issue 4

Pages 241–334

    1. Circular choosability (pages 241–270)

      Frédéric Havet, Ross J. Kang, Tobias Müller and Jean-Sébastien Sereni

      Version of Record online: 13 MAR 2009 | DOI: 10.1002/jgt.20375

    2. On bipartite graphs of diameter 3 and defect 2 (pages 271–288)

      Charles Delorme, Leif K. Jørgensen, Mirka Miller and Guillermo Pineda-Villavicencio

      Version of Record online: 9 FEB 2009 | DOI: 10.1002/jgt.20378

    3. Partial characterizations of circular-arc graphs (pages 289–306)

      F. Bonomo, G. Durán, L.N. Grippo and M.D. Safe

      Version of Record online: 9 APR 2009 | DOI: 10.1002/jgt.20379

SEARCH

SEARCH BY CITATION